Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/124411


Title: Coalescence on supercritical Bellman-Harris branching processes
Authors: 洪芷漪
Hong, Jyy-I
Athreya, Krishna B.
Contributors: 應用數學系
Date: 2018-02
Issue Date: 2019-07-24 14:19:48 (UTC+8)
Relation: Taiwanese Journal of Mathematics, Vol.22, No.1, pp.245-261
Data Type: article
DOI 連結: https://doi.org/10.11650/tjm/8123
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

File Description SizeFormat
7.pdf349KbAdobe PDF85View/Open


All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing